# SDR DALA2016082306234

- Difficulty date: August 20, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 37,096 hours, 24,920 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Misrouted
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

NO NOSE GEAR INDICATION WHEN LANDING.  STARTED GO AROUND AND NOSE GEAR INDICATION WENT GREEN.  MAINTENANCE FOUND CONDUIT ROUTED INCORRECTLY.  REPLACED NOSE GEAR PROXIMITY SENSOR IAW MM. OPS CHECKED OK.
